Проекты Отдела прикладных сетевых исследований НЦЧ РАН и Группы по вычислительной физике и сетевым исследованиям ИТФ им Л.Д. Ландау РАН

Контактная информация

Адрес:

Лесная улица, д. 9, ком. 202  
г. Черноголовка, Московской обл, 142432, Россия

тел: (495) 993-48-44

факс: (495) 993-58-17

e-mail: adm@chg.ru 

Этот e-mail адрес защищен от спам-ботов, для его просмотра у Вас должен быть включен Javascript

 
Главная Публикации Неинтегрируемость классических уравнений Янга-Миллса, Е.С. Николаевский, Л.Н. Щур, 1983
Печать

Неинтегрируемость классических уравнений Янга-Миллса

Е.С. Николаевский, Л.Н. Щур

ЖЭТФ, 85 (1), 3-13 (1983)

English version:

The nonintegrability of the classical Yang-Mills equations

E.S. Nikolaevskii, L.N. Shchur

Sov. Phys. JETP, 58(1), 1-7 (1983)

Abstract:

A special case of the Yang-Mills equations is investigated, for which a transverse intersection of separatrices of unstable closed trajectories occurs. This implies the nonexistence of real-analytic first integrals of the motion other than the Hamiltonian. A consequence of this fact is the absence of a complete set of integrals for a system describing classical Yang-Mills fields. A qualitative proof is given for the absence of integrals other than the Hamiltonian for the case of transverse intersection of the separatrices. Numerical methods are described for the construction of separatrices and doubly asymptotic solutions, and for the determination of the angles between separatrices.

 
(c) Department of applied network research SCC RAS
Slideshow is powered by phatfusion / Design by Next Level Design / Script by Joomla!
XXX Porn Tube